# SDR FDEA201608102855

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,931 hours, 20,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3800089H
- Part serial: CA0362
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL AREA OF DELAMINATION ON LOWER SURFACE OF LT OTBD AFT FLAP.  REPAIRED LOWER SURFACE AFT FLAP IAW SRM 57-53-01 IDENTIFICATION 1, FIGURE 1, SHEETS 1, 10, 11 & 13, SRM 57-53-01 REPAIR 1, FIG 201, SHEET 1, 3 & 5, SRM 51-70-04, GENERAL & PARA 5A, FIG 5.
